RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, номер 3, страницы 35–44 (Mi basm268)  

Эта публикация цитируется в 6 научных статьях (всего в 6 статьях)

Research articles

On stability of Pareto-optimal solution of portfolio optimization problem with Savage's minimax risk criteria

Vladimir Emelichev, Vladimir Korotkov, Kirill Kuzmin

Belarusian State University, Minsk, Belarus

Аннотация: A multicriteria Boolean optimization problem consisting in an efficient choice of a Pareto-optimal portfolio of investor's assets that uses the Savage's minimax risk criteria is considered. Upper and lower attainable bounds of the stability radius of such portfolio with regard to independent changes of elements of a risk matrix are obtained.

Ключевые слова и фразы: portfolio optimization, Savage's minimax risk criteria, Pareto-optimal portfolio, stability radius.

Полный текст: PDF файл (132 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 90C09, 90C29, 90C31, 90C47
Поступила в редакцию: 30.04.2010
Язык публикации: английский

Образец цитирования: Vladimir Emelichev, Vladimir Korotkov, Kirill Kuzmin, “On stability of Pareto-optimal solution of portfolio optimization problem with Savage's minimax risk criteria”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, no. 3, 35–44

Цитирование в формате AMSBIB
\RBibitem{EmeKorKuz10}
\by Vladimir~Emelichev, Vladimir~Korotkov, Kirill~Kuzmin
\paper On stability of Pareto-optimal solution of portfolio optimization problem with Savage's minimax risk criteria
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2010
\issue 3
\pages 35--44
\mathnet{http://mi.mathnet.ru/basm268}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2791975}
\zmath{https://zbmath.org/?q=an:1242.90105}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/basm268
  • http://mi.mathnet.ru/rus/basm/y2010/i3/p35

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Vladimir Emelichev, Vladimir Korotkov, “On stability radius of the multicriteria variant of Markowitz's investment portfolio problem”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2011, no. 1, 83–94  mathnet  mathscinet  zmath
    2. Vladimir Emelichev, Vladimir Korotkov, “Post-optimal analysis of investment problem with Wald's ordered maximin criteria”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 1, 59–69  mathnet  mathscinet  zmath
    3. Vladimir Emelichev, Vladimir Korotkov, “Stability analysis of Pareto optimal portfolio of multicriteria investment maximin problem in the Hölder metric”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 3, 63–71  mathnet  mathscinet  zmath
    4. В. А. Емеличев, Р. П. Шацов, “Инвестиционная булева задача Марковица в условиях неопределённости, многокритериальности и риска”, ПДМ, 2013, № 2(20), 115–122  mathnet
    5. Vladimir Emelichev, Vladimir Korotkov, “On stability of multicriteria investment Boolean problem with Wald's efficiency criteria”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2014, no. 1, 3–13  mathnet
    6. Emelichev V., Nikulin Yu., Korotkov V., “Stapility Analysis of Efficient Portfolios in a Discrete Variant of Multicriteria Investment Problem With Savage'S Risk Criteria”, Comput. Sci. J. Mold., 25:3 (2017), 303–328  mathscinet  zmath  isi
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Просмотров:
    Эта страница:311
    Полный текст:59
    Литература:41
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020